# SDR QMLA2010083110054

- Difficulty date: August 31, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N104VU
- Make and model: Urocop EC135T2
- Aircraft serial: 0704
- Aircraft time: 857 hours, 2,538 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire Harness
- Part number: SBEC1358010
- Condition: Burned
- Location: Aft Blower
- Part time: 332 hours
- Component: Blower Assy
- Component part number: EC13568441
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A STRONG ELECTRICAL ODOR WAS NOTICED BY THE PILOT AND THE MEDICAL CREW MEMBERS ON A RETURN FLIGHT TO THE BASE.  IT WAS BELIEVED TO BE COMING FROM THE AIR CONDITIONING SYS.  ONCE ON THE GROUND AND SHUTDOWN, THE ODOR WAS STRONGEST IN THE RT CABIN OVERHEAD LOCATION.  AFTER INSP, THE MECHANIC HAD FOUND THAT THE AFT AIR CONDITIONING BLOWER ASSY HAD A BADLY BURNED "MOLEX STYLE" DISCONNECT.  THIS PARTICULAR DISCONNECT AND ASSOCIATED HARNESS ASSY WAS JUST REPLACED, SB EC135-8010, REV N/C, DATED 11/15/09 IN FEBRUARY 2010.  THIS ACFT IS JUST 60 HOURS OUT OF AN 800 HR INSP WHERE THERE WAS NO NOTICEABLE SIGNS OF OVERHEATING IN THAT AREA.  THE NEW HARNESS HAS BEEN ORDERED IAW THE PREVIOUSLY COMPLIED WITH SB.
